Corrections to the paper “The cartesian closed topological hull of the category of completely regular filterspaces”
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 2, p. 157
@article{CTGDC_1993__34_2_157_0,
     author = {Bentley, H. L. and Lowen-Colebunders, E.},
     title = {Corrections to the paper ``The cartesian closed topological hull of the category of completely regular filterspaces''},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {2},
     year = {1993},
     pages = {157-157},
     zbl = {0791.54015},
     mrnumber = {1223658},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_2_157_0}
}
Bentley, H. L.; Lowen-Colebunders, E. Corrections to the paper “The cartesian closed topological hull of the category of completely regular filterspaces”. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 2, p. 157. http://www.numdam.org/item/CTGDC_1993__34_2_157_0/